# SDR MTNA20160422001

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 29,389 hours, 28,499 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 9799901
- Part serial: 1083
- Condition: Faulty
- Part time: 6,360 hours, 4,524 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, I, A

## Discrepancy

DURING CRUISE AT FL 190, HOT AIR STARTED COMING OUT OF DUCTS & TEMP CONTINUES TO GET HOTTER, TEMP ABOVE 100 DEGREES.  TEMP SWITCHED TO MANUAL MODE & NOTHING CHANGED, RAN THE CHECKLIST, DECLARED AN EMER & RETURNED TO FIELD.  R & R NR 1 TEMPERATURE CONTROL VALVE IAW MM JIC 21-61-51 RAI 10000.  OPS AND LEAK CHECK GOOD IAW MM JIC 72-00-00.
